# SDR DALA2017110607958

- Difficulty date: November 3, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Linkage
- Condition: Loose
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB, RIGHT SYSTEM, ELEVATOR PCA POGO ATTACH POINT LINKAGE HAS LOOSE BEARING RACES IN FITTING.  ACCOMPLISHED GVI ON RT ELEVATOR RIGHT SYSTEM INPUT LINKAGE FOUND TO BE IN SERVICEABLE CONDITION, REINSTALLED IAW  AMM 27-31-06-424-024.
